# SDR IPXA10658202

- Difficulty date: January 11, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586952
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C,  MCD FLOOR PANEL FOUND DAMAGED AT STN 1207 TO 1344, R33 TO R55.  FLOOR PANEL FABRICATE IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-06.
